MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Great Vessel Perforation (2152)
Date of Event 03/04/2026
Type of Reportable Event Death
Event or Problem Description
A lead extraction procedure commenced to remove a right atrial (ra), two right ventricular (rv) leads, and a left ventricular (lv) lead due to cied system/pocket infection.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Using a spectranetics 16f glidelight laser sheath, all the leads were removed.Following the procedure, the patient was transferred to the intensive care unit; however, the patient's blood pressure dropped.Rescue efforts began, including sternotomy.A superior vena cava (svc)/innominate junction perforation was discovered, but repair attempts were unsuccessful.The patient did not survive the procedure.This report captures the 16f glidelight used in the procedure when a perforation occurred, requiring intervention, but resulting in death.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
A3b) patient gender - not available from the facility.A4) patient weight - not available from facility.A5/a6) patient ethnicity and race - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3) the glidelight was discarded, thus no product investigation was performed.H6) per ifu, perforation and death are listed as a potential adverse event with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24690347
Report Number3007284006-2026-00103
Device Sequence Number9855232
Product Code MFA
UDI-Device Identifier00813132020347
UDI-Public(01)00813132020347(17)270721(10)0303530141
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-303
Device Catalogue Number500-303
Device Lot Number0303530141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS LASER SYSTEM; SPECTRANETICS LLD LEAD LOCKING DEVICES; ST. JUDE MEDICAL 1258T LV LEAD; ST. JUDE MEDICAL 1688TC RA PACING LEAD; ST. JUDE MEDICAL 1688TC RV PACING LEAD; ST. JUDE MEDICAL 7121 RV PACING LEAD
Outcome Attributed to Adverse Event Death; Life Threatening;
Patient Age75 YR
Patient SexFemale